MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; AMIS BIKINI PINCER BROACH HANDLE

MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; AMIS BIKINI PINCER BROACH HANDLE
Model Number 01.15.10.0690
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation performed by r&d project manager.Based on the reported events and the attached photos, a small medial calcar fracture has occurred during broaching, likely due to impingement between the amis bikini pincer broach handle and the patient’ s calcar bone.It must be highlighted that the surgeon reported he was trying to sink the broach beyond the osteotomy.This is an off-label use since, according to the surgical technique, the top of the cutting teeth should be aligned with the desired neck resection.Root cause: the event was caused by a deviation from the validated surgical technique, leading to advancement of the broach beyond the femoral osteotomy level and subsequent impingement between the broach handle and the patient¿s medial calcar, resulting in a minor calcar fracture.
 
Event or Problem Description
During broaching, a small medial calcar fracture occurred, likely due to impingement between the amis bikini pincer broach handle and the patient's calcar bone when attempting to advance the m-finity broach (probably size 4) beyond the osteotomy.The minor fracture required no intervention; the surgeon calcar reamed the fracture away anda collared stem was successfully implanted.According to the surgical technique, the broach should not be inserted beyond the femoral osteotomy level.

Brand Name
HIP INSTRUMENTS
Common Device Name
AMIS BIKINI PINCER BROACH HANDLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23579844
Report Number3005180920-2025-01065
Device Sequence Number9532628
Product Code LXH
UDI-Device Identifier07630345712776
UDI-Public07630345712776
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0690
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale